Quasiconformal Harmonic Functions Between Convex Domains

David Kalaj

Publications de l'Institut Mathématique (2004)

  • Volume: 76(90), Issue: 96, page 3-20
  • ISSN: 0350-1302

How to cite


David Kalaj. "Quasiconformal Harmonic Functions Between Convex Domains." Publications de l'Institut Mathématique 76(90).96 (2004): 3-20. <http://eudml.org/doc/255695>.

author = {David Kalaj},
journal = {Publications de l'Institut Mathématique},
keywords = {complex functions; planar harmonic mappings},
language = {eng},
number = {96},
pages = {3-20},
publisher = {Matematički institut SANU},
title = {Quasiconformal Harmonic Functions Between Convex Domains},
url = {http://eudml.org/doc/255695},
volume = {76(90)},
year = {2004},

AU - David Kalaj
TI - Quasiconformal Harmonic Functions Between Convex Domains
JO - Publications de l'Institut Mathématique
PY - 2004
PB - Matematički institut SANU
VL - 76(90)
IS - 96
SP - 3
EP - 20
LA - eng
KW - complex functions; planar harmonic mappings
UR - http://eudml.org/doc/255695
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.